Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 8, 2019, 12:00 AM CDT for Nolan County, Taylor County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 12:00 AM CDT (05:00 UTC)
- Expired
- May 8, 2019, 12:45 AM CDT
- In force
- 45 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Nolan County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 75 km from the middle of the area, began a volume at 05:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 5.0 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1360 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.3
The text
As transmitted.
160
WUUS54 KSJT 080500
SVRSJT
TXC353-441-080545-
/O.NEW.KSJT.SV.W.0113.190508T0500Z-190508T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
1200 AM CDT Wed May 8 2019
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Northeastern Nolan County in west central Texas...
Taylor County in west central Texas...
* Until 1245 AM CDT.
* At 1200 AM CDT, a severe thunderstorm was located near Coronados
Camp, or 20 miles southwest of Abilene, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* This severe thunderstorm will be near...
Merkel and View around 1210 AM CDT.
Wylie, Tye, Dyess Afb and Caps around 1215 AM CDT.
Abilene around 1235 AM CDT.
Other locations impacted by this severe thunderstorm include Impact,
Lake Abilene, Camp Tonkawa, Shep, Camp Butman, Kirby Lake and Ovalo.
This includes Interstate 20 between Mile Markers 258 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3211 10019 3252 10020 3252 9970 3214 9970
TIME...MOT...LOC 0500Z 231DEG 48KT 3232 10005
HAIL...0.88IN
WIND...70MPH
$$
Woodward1 follow-up statement
598
WWUS54 KSJT 080529
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
1229 AM CDT Wed May 8 2019
TXC353-080539-
/O.CAN.KSJT.SV.W.0113.000000T0000Z-190508T0545Z/
Nolan TX-
1229 AM CDT Wed May 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOLAN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3211 10012 3252 10013 3252 9970 3214 9970
TIME...MOT...LOC 0529Z 231DEG 48KT 3255 9971
$$
TXC441-080545-
/O.CON.KSJT.SV.W.0113.000000T0000Z-190508T0545Z/
Taylor TX-
1229 AM CDT Wed May 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR TAYLOR COUNTY...
At 1229 AM CDT, a severe thunderstorm was located near Hamby, or 7
miles north of Abilene, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
Taylor County, including the following locations... Impact, Lake
Abilene, Camp Tonkawa, Shep, Camp Butman, Kirby Lake and Ovalo.
This includes Interstate 20 between Mile Markers 262 and 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3211 10012 3252 10013 3252 9970 3214 9970
TIME...MOT...LOC 0529Z 231DEG 48KT 3255 9971
HAIL...0.88IN
WIND...60MPH
$$
WoodwardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 6:27 PM CDT, 5 hours 33 minutes earlier.
Area forecast discussion, May 7, 6:27 PM CDT, 5 hours 33 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 627 PM CDT Tue May 7 2019 .AVIATION... /00Z TAFS/ Decided to keep the TAF package in line with the 18z TAF package. Still expecting thunderstorms to move across the area and bring VCTS/TSRA to all sites through the morning hours. Additional amendments with the inclusion of TEMPO groups may need to be inserted once the line of thunderstorms develop and we can get an accurate forward speed and ETA at the TAF sites. Expect poor visibilities and very strong and erratic winds around the storms. As the line of storm passes, expect improving weather conditions with just some lingering MVFR CIGs through the rest of the morning. By 15z, all TAF sites should see a return to VFR conditions. && .PREV DISCUSSION... /issued 250 PM CDT Tue May 7 2019/ SHORT TERM... (Tonight and Wednesday) ..Severe Thunderstorms Possible Tonight and Wednesday Morning... Early this afternoon, an upper low pressure system moving east over Arizona is indicated on water vapor satellite imagery. Meanwhile, at the surface a dry-line stretches along or just east of the eastern New Mexico/Texas Panhandle border and south into the Trans-Pecos region, with dewpoints in the mid to upper 60s across West Central Texas. Visible satellite shows clouds partially clearing across the region, and SB CAPE is already 2500-3000 J/KG and ML CAPE is 1500- 2000 J/KG. Storms are already firing along the dry-line in the northern Texas Panhandle and down in the Trans-Pecos region. The low will weaken into an open trough later today into this evening as it moves into New Mexico, with broad-scale lift increasing as it approaches, resulting in increasing storms developing along and ahead of the dry-line. With NAM12 showing ML CAPEs late this afternoon and evening potentially exceeding 3000 J/KG, 0-6 km bulk shear increasing to 45-50 KT, and 0-1 km bulk shear increasing to 15-20 KT, any cells that develop through the evening hours will have a good possibility of being supercells with the potential to produce large hail (and potentially very large hail west of a Haskell to Sonora line), damaging winds and a few tornadoes. A some of the hi-res models show a few discrete cells (potentially supercells) developing over the western Big Country, western Concho Valley and Northern Edwards Plateau this evening. After midnight, a line of strong to severe thunderstorms is then expected to develop along the dry-line and move from northwest to southeast (along with the dry-line) across the forecast area through Wednesday morning, with the main hazards from this squall line being damaging winds and large hail, although an embedded tornado cannot be ruled out. SPC has areas west of a Throckmorton to Mertzon line in an Enhanced Risk of severe weather, while areas to the east but west of a Brownwood to Sonora line are in a Slight Risk, and everywhere else in a Marginal Risk through sunrise Wednesday. After sunrise Wednesday, the Slight Risk area transitions to locations east of a Haskell to Ballinger to Sonora line as the squall line continues to move east. There's also a slight risk of flash flooding through Wednesday morning, mainly in the Big Country, as 1-2 inches of rain could fall onto already saturated soils. Storms should be exiting the region completely by early afternoon Wednesday, with sunny skies emerging behind the dry-line. Highs Wednesday are forecast to be in the mid to upper 80s. LONG TERM... (Wednesday Night through Tuesday) An overall unsettled pattern is indicated late this week through the weekend, and into the first part of next week. An upper trough will be over the southwestern part of the CONUS, with west to southwest flow aloft over our area. A closed low is progged to develop off the southern California coast by this weekend, and eventually move into the Arizona/New Mexico vicinity early next week. The GFS and ECMWF have overall similarity, but differ with eventual track of the upper low. With this pattern, our area will have varying chances for showers/thunderstorms. A fairly strong cold front for this time of year is expected to move south across the northern part of our area late Wednesday night, and across the rest of our area Thursday morning. Temperatures will be 10-18 degrees cooler for highs on Thursday, with somewhat breezy north winds. The cool airmass is expected to linger across our area into the weekend, with daytime temperatures well-below normal for the second week in May. Carrying 20-40 PoP for showers and thunderstorms Thursday across the southern third of our area, where some instability will be present with the arrival of the cold front. Rain chances expand back to the north Thursday night and Friday, when showers and a few elevated thunderstorms will be possible with a disturbance aloft moving into the area. With the possibility of an embedded disturbance or two in the flow aloft affecting our area in an overrunning type of setup during the weekend, the possibility of showers/isolated thunderstorms remains in the forecast. With increased uncertainty in the details, keeping PoPs mostly limited to chance Friday night/Saturday and slight chance Saturday night/Sunday. Rain chances to continue into the first part of next week, with the approach of the aforementioned upper low into what is progged to be an unstable airmass. && .PRELIMINARY POINT TEMPS/POPS... Abilene 81 65 84 56 / 20 80 40 0 San Angelo 82 65 86 58 / 30 80 30 0 Junction 81 68 87 62 / 30 50 60 5 Brownwood 80 65 84 60 / 20 60 70 10 Sweetwater 81 64 83 54 / 20 80 10 0 Ozona 81 64 85 59 / 30 70 20 5 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99/40
Hazardous weather outlook, May 7, 2:35 PM CDT, 9 hours 25 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 235 PM CDT Tue May 7 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 235 PM CDT Tue May 7 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible across West Central Texas this evening into the overnight hours. Large to very large hail, damaging winds and a few tornadoes are possible. The greatest threat of very large hail will be west of a Haskell to Sonora line and the greatest damaging wind threat will be west of a Menard to Brownwood line. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Severe thunderstorms will be possible Wednesday morning generally east of a Haskell to Ballinger to Sonora line. The main hazards will be large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed at some point tonight or Wednesday morning.
In the hours before
Special weather statement, May 7, 10:33 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1033 PM CDT Tue May 7 2019
TXZ054-064-065-080415-
Nolan TX-Coke TX-Sterling TX-
1033 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE...NORTHERN
STERLING AND SOUTHWESTERN NOLAN COUNTIES UNTIL 1115 PM CDT...
At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Silver to Sterling City.
Movement was northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Silver around 1105 PM CDT.
E.V. Spence Reservoir Near Paint Creek Recreation Area around 1110
PM CDT.
Sanco around 1115 PM CDT.
Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3209 10104 3209 10066 3233 10067 3236 10061
3198 10039 3171 10119
TIME...MOT...LOC 0333Z 242DEG 36KT 3212 10086 3184 10098
WoodwardSpecial weather statement, May 7, 10:34 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1034 PM CDT Tue May 7 2019
TXZ076-080400-
Crockett TX-
1034 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CROCKETT COUNTY
UNTIL 1100 PM CDT...
At 1034 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Pandale, or 30 miles south of Sheffield, moving
northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central
Crockett County, including the following locations... The
Intersection Of Ranch Road 2083 And Highway 405.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3029 10176 3033 10174 3034 10171 3034 10166
3037 10168 3053 10143 3035 10126 3028 10140
TIME...MOT...LOC 0334Z 244DEG 33KT 3027 10166
mkdSpecial weather statement, May 7, 11:40 PM CDT, 20 minutes before
Special Weather Statement National Weather Service San Angelo TX 1140 PM CDT Tue May 7 2019 TXZ076>078-080530- Schleicher TX-Crockett TX-Sutton TX- 1140 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER... SOUTHEASTERN CROCKETT AND NORTHWESTERN SUTTON COUNTIES UNTIL 1230 AM CDT... At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Ozona, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Schleicher, southeastern Crockett and northwestern Sutton Counties, including the following locations... The Intersection Of Us- 190 And Ranch Road 1828, I-10 Near The Crockett- Sutton County Line, The Intersection Of I- 10 And Ranch Road 1989 and The Intersection Of Highway 163 And Ranch Road 1973. A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3030 10139 3043 10148 3093 10081 3046 10049 TIME...MOT...LOC 0439Z 240DEG 41KT 3056 10100
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| May 7, 10:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 43 min |
| May 7, 10:33 PM CDT | Special Weather Statement | SJT | Sterling | 42 min |
| May 7, 10:34 PM CDT | Special Weather Statement | SJT | Crockett | 26 min |
| May 7, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 63 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| May 7, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 42 min |
| May 7, 11:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan, Taylor | 38 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 39 min |
| May 7, 11:40 PM CDT | Special Weather Statement | SJT | Crockett | 50 min |
| May 8, 12:02 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 43 min |
| May 8, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 49 min |
| May 8, 12:45 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| May 8, 12:58 AM CDT | Special Weather Statement | SJT | Shackelford | 47 min |
| May 8, 1:21 AM CDT | Areal Flood Advisory | SJT | Callahan, Taylor | 114 min |
| May 8, 1:23 AM CDT | Tornado Warning | SJT | Sutton | 37 min |
| May 8, 1:25 AM CDT | Areal Flood Advisory | SJT | Schleicher, Sutton | 2 hr |
| May 8, 1:38 AM CDT | Special Weather Statement | SJT | Callahan | 52 min |
| May 8, 1:52 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 38 min |
| May 8, 1:58 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 47 min |
| May 8, 2:11 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 2:20 AM CDT | Tornado Warning | SJT | Kimble, Menard | 25 min |
| May 8, 2:31 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Mason, Menard | 3 hr |
| May 8, 2:35 AM CDT | Special Weather Statement | SJT | Callahan | 40 min |
| May 8, 2:38 AM CDT | Tornado Warning | SJT | Menard | 22 min |
| May 8, 2:51 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 8, 3:15 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 45 min |
| May 8, 3:23 AM CDT | Special Weather Statement | SJT | Mason | 37 min |
| May 8, 3:41 AM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 8, 3:49 AM CDT | Special Weather Statement | SJT | Irion | 41 min |
| May 8, 3:59 AM CDT | Special Weather Statement | SJT | San Saba | 46 min |
| May 8, 4:16 AM CDT | Special Weather Statement | SJT | Nolan | 44 min |
| May 8, 4:19 AM CDT | Special Weather Statement | SJT | Fisher | 41 min |
| May 8, 4:21 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 8, 4:24 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 8, 4:35 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 40 min |
| May 8, 4:38 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 37 min |
| May 8, 4:47 AM CDT | Special Weather Statement | SJT | Haskell | 43 min |
| May 8, 4:57 AM CDT | Areal Flood Advisory | SJT | Fisher, Haskell, Jones, Nolan, Taylor | 3 hr |
| May 8, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 47 min |
| May 8, 5:08 AM CDT | Special Weather Statement | SJT | Fisher | 52 min |
| May 8, 5:11 AM CDT | Special Weather Statement | SJT | Concho | 49 min |
| May 8, 5:18 AM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 8, 5:26 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 5:32 AM CDT | Special Weather Statement | SJT | Jones | 43 min |
| May 8, 5:38 AM CDT | Tornado Warning | SJT | Menard, Schleicher | 37 min |
| May 8, 5:39 AM CDT | Special Weather Statement | SJT | Throckmorton | 51 min |
| May 8, 5:40 AM CDT | Areal Flood Advisory | SJT | Concho, Runnels | 3 hr |
| May 8, 5:48 AM CDT | Areal Flood Advisory | SJT | Shackelford, Throckmorton | 3 hr |
| May 8, 5:52 AM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 113 min |
| May 8, 6:02 AM CDT | Flash Flood Warning | SJT | Irion | 118 min |
| May 8, 6:04 AM CDT | Tornado Warning | SJT | Menard | 26 min |
| May 8, 6:14 AM CDT | Flash Flood Warning | SJT | Fisher, Jones, Nolan, Shackelford, Taylor | 3 hr |
| May 8, 6:20 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 3 hr |
| May 8, 6:20 AM CDT | Special Weather Statement | SJT | Menard | 40 min |
| May 8, 6:30 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 31 min |
| May 8, 6:40 AM CDT | Special Weather Statement | SJT | McCulloch | 50 min |
| May 8, 6:59 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 3 hr |
| May 8, 7:00 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher, Tom Green | 45 min |
| May 8, 7:18 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 20 min |
| May 8, 7:48 AM CDT | Special Weather Statement | SJT | Concho, McCulloch | 42 min |
| May 8, 7:52 AM CDT | Areal Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 8, 8:08 AM CDT | River Flood Warning | SJT | San Saba | 54 hr |
| May 8, 8:23 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 52 min |
| May 8, 8:29 AM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 9:07 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| May 8, 9:40 AM CDT | Special Weather Statement | SJT | San Saba | 50 min |
| May 8, 9:46 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 8, 9:52 AM CDT | Special Weather Statement | SJT | San Saba | 23 min |
| May 8, 10:13 AM CDT | Special Weather Statement | SJT | San Saba | 47 min |
| May 8, 11:28 AM CDT | Areal Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 11:32 AM CDT | Areal Flood Warning | SJT | Irion | 3 hr |
| May 8, 1:29 PM CDT | River Flood Warning | SJT | Menard | 15 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.